# SDR CKSA97251

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 65B041230
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK INSPECTION, FOUND PYLON BULKHEAD, NAC STA 222 FORWARD OUTBOARD DOUBLER CRACKED.  REPLACED FORWARD OUTBOARD DOUBLER WITH NEW PART IAW SRM 51-10-01 AND 51-30-02.  C-CHECK WORK CARD NUMBER 7TK7197.  NON-ROUTINE TASK CARD NUMBER 101932.
